Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

lorazepam and clonazepam

I am on new meds for about a over a week now and i am not doing better. today i call the dr and got a dr on call you decided to change my ativan to clonipin...i thought ativan was working ot a point i was needed to often then the side effects made me unable to function....i felt more anxiety in between doses....i am also suffering from morining illness as vomiting and nausea..
the new meds I was prescribed last week by a new psych was form 100mg zoloft which i have take for 4 or more years. to 150mg of zoloft
then 1mg of ativan 3 times a day 5max
restaril 15mg at night

somethinging is not right
the doctor i talked to oncall told me to switch to klonopin twice a day and ativan as needed....i am so frustrated and physically ill and unable to get controll
so my question after all this explanation is can I mix lorazepam and clonazepam?

thanks you
4 Responses
Avatar universal
You must speak to a medical professional, we can't give you any advice regarding medications.  Anti-depressants and psychiatric drugs can take time to work, there aren't instant cure pills. With all the meds you are taking, call your doctor or at least speak to your pharmacist.
Avatar universal
Are you sure toere is not a bi-polar NOS component to you illness> By NOS I mean (Not otherwise specified) It is just know being discovered that thare are as many as 5 different types of Bi-polar dissorder and perhaps you have been mis-diagnosed.
Avatar universal
Just a FYI,

Member Comments are provided by individuals and reflect their personal opinions only. Under NO circumstances should you act on any advice or opinion posted in this forum.  ALWAYS check with your personal physician before taking any action regarding your health!

Please see your health provider.
Avatar universal
Actually this is not a personal oppinion. Mis-diagnosos of a patients mental illness is not at all uncommon. The treatment of any mental illness is an art, NOT a direct science.

Different people react differently to many different types of psycotropic medications. Yes, antidepressants take time to work. Live by the 6 week rule. If in 6 weeks a medication is not working for you then you need to advide your doctor that he or she may bo on the wrong track regarding your illness and medication.

For example: I no longer respond to Zoloft (Sertraline) I once did to a degree, but this faded in in effectivness and perhaps the same is true of you.

My advice is to find a psychiatrist that is an absolute expert in the treatment of this illness. One with much experience that can listen and understand perhaps you need augmentation or a med change that fit your symptoms better.

Not all doctors know everything about mental illness. This is a myth that must be dispelled. It take an absolute expert in the cutting edge of treatment for this illness to get a true diagnosis and proper treatment.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.